|Atripla side effects!
Sep 5, 2012
I was diagnosed recently (past 3 months) and opted to start meds as I was really scared and didnt know what else to do. I am on atripla. The dr. warned me about the side effects like the dreams etc. I found the first 2 weeks to be the most awful I dont sleep, i have no appetite, i am always drowsy and tired. The doctor says this will go away but my biggest concern is weight loss. I have lost 11lbs in 3 weeks. Most people gain weight on atripla i have read. My numbers were VL 54,000 CD4 144 should I stop taking atripla?
Response from Dr. Henry
Your blood test results suggest that you clearly need to be on effective HIV medications. You have had a rough start. If you are now 4-6 weeks+ out from starting Atripla and still having serious /bothersome side effects then a switch to an alternative merits discussion (ie a protease inhibitor, integrase inhibitor, or a rilpirivine or nevirapine based regimen). KH
Atripla and Remeron
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.